# SDR UPS04443380

- Difficulty date: September 23, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B078466
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RIGHT WING L/E OLES 1421 NR 25 VC FLAP I/B ROTARY O/B SUPPORT RIB FWD MOUNT HOLE CRACKED.  SUPPORT RIB REPLACED AS PER SRM 51-10-01 PG 8.  NR 25 VC FLAP REF MM 27-81-02 RIGGING & OPERATION CHECK CUTOUT PER MM 27-81-00.
